# SDR SWAA2022032077995

- Difficulty date: February 25, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL 145AL CORRODED AT GROUND CABLE ATTACH POINT / [01] REMOVED WASTE TANK SERVICE PANEL AS PER B737-700 AMM 52-49-07-000-801;[02] VERIFIED STEP;[03] OK TO INSTALL SERVICEABLE PANEL.;[04] INSTALLED SERVICEABLE TOILET SERVICE PANEL 145AL AS P[ER B737-700 52-49-07-400-801.BONDING CHECK PASSED (0.0003 OHMS) BONDING METER USED B/C-150460.PENDING PLACARDS INSTALLATION;[05] VERIFIED STEP 4.;[06] INSTALLED THREE PLACARDS AT TOILET SERRVICE PANEL 145AL AS PER B737-700 AMM 20-10-14-400-801;[07] REMOVED AND REPLACED TOILET SERVICE PANEL 145AL AS PER B737-700 52-49-07-400-801.BONDING CHECK PASSED (0.0003 OHMS) BONDING METER USED B/C-150460.INSTALLED PLACARDS PER B737-700 AMM 20-10-14-400-801;[08] VERIFIED STEPS 6 & 7.
